Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 25 of 32 found articles
 
 
  Propagation of longitudinal elastic waves in a fluid-saturated porous medium with spherical inclusions
 
 
Title: Propagation of longitudinal elastic waves in a fluid-saturated porous medium with spherical inclusions
Author: Markov, M. G.
Appeared in: Acoustical physics
Paging: Volume 51 (2005) nr. 1 pages S115-S121
Year: 2005
Contents:
Publisher: Nauka/Interperiodica, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 25 of 32 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands